# SDR HNAA2013032200156

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,598 hours, 54,133 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: A238282
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FINGERNAIL INBD RIBLET IS CRACKED.  R & R RIBNET IAW SRM 51-42-05.
